MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 42MM CONST HUM LINER +2.5; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 42MM CONST HUM LINER +2.5; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE CAGE GLENOID M, POST AUG, RIGHT
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 04/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a female patient, initial right shoulder implanted on (b)(6) 2021, underwent a revision procedure on (b)(6) 2023, approximately 1 year 11 months post the initial procedure.The patient complained of pain.Infection and poly wear were reported.They were revised to a competitor¿s devices.There was no device breakage or surgical delays.The patient was last known to be in stable condition following the event.No x-ray were available.No device images were provided.The explanted devices are not available for return due to chain of command.Hospital will not release them.No further information.
 
Additional Manufacturer Narrative
D10: 300-01-13 - equinoxe, humeral stem primary, press fit 13mm (b)(6).300-10-45 - equinoxe replicator plate 4.5mm o/s (b)(6).310-01-44 - equinoxe, humeral head short, 44mm (alpha) (b)(6).314-13-33 - equinoxe cage glenoid m, post aug, right (b)(6).315-35-00 - glnd kwire (b)(6).531-78-20 - shouldr gps hex pins kit (b)(6).320-02-42 - rs expanded glenosphere 42mm, +4mm offset (b)(6).320-10-00 - equinoxe reverse tray adapter plate tray +0 (b)(6).320-15-05 - eq rev locking screw (b)(6).320-15-06 - rs glenoid plate ext cag +10mm cage peg (b)(6).320-20-00 - eq reverse torque defining screw kit (b)(6).320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm (b)(6).320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm (b)(6).320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm (b)(6).320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm (b)(6).320-42-13 - equinoxe reverse 42mm humeral const liner +2.5 (b)(6).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b3, d1, d4, d6a, g1, g4, h4, h6 mdr section codes updated/corrected: b, c, d, g the revision reported was likely the result of scapular notching leading to prosthesis wear of the humeral liner.A contributing factor to the reported pain may have been the result of the patient developing an infection.The extent and root cause of the prosthesis wear and the infection could not be determined as the devices were not returned for evaluation, and radiographs were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that a female patient, initial right shoulder implanted and then underwent a revision procedure approximately 1 year 11 months post the initial procedure.The patient complained of pain.Infection and poly wear were reported.They were revised to a competitor¿s devices.There was no device breakage or surgical delays.The patient was last known to be in stable condition following the event.No x-rays were available.No device images were provided.The explanted devices are not available for return due to chain of command.Hospital will not release them.No further information.

Brand Name
145-DEG PE 42MM CONST HUM LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key16935348
Report Number1038671-2023-01000
Device Sequence Number7291101
Product Code KWS
UDI-Device Identifier10885862086723
UDI-Public10885862086723
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/22/2022
Device Model NumberEQUINOXE CAGE GLENOID M, POST AUG, RIGHT
Device Catalogue Number320-42-13
Device Lot NumberUKN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2023
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date05/15/2023
Supplement Report FDA Received Date12/11/2025
Date Device Manufactured03/23/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale